MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) ISOFLEX OPTIM LEAD; PERMANENT DEFIBRILLATOR ELECTRODES

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) ISOFLEX OPTIM LEAD; PERMANENT DEFIBRILLATOR ELECTRODES
Model Number 1944/46
Medical Device Problem Codes Failure to Capture (1081); Under-Sensing (1661); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/24/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient presented to the hospital and loss of capture was noted on the right atrial (ra) lead.Chest x-ray was performed and confirmed ra lead dislodgement.The ra lead was explanted and was replaced with a new lead.The patient's condition was stable.
 
Event or Problem Description
New information received indicates that under-sensing was noted on the right atrial (ra) lead.

Brand Name
ISOFLEX OPTIM LEAD
Common Device Name
PERMANENT DEFIBRILLATOR ELECTRODES
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key23762704
Report Number2017865-2025-1006663
Device Sequence Number21358512
Product Code NVY
UDI-Device Identifier05414734502313
UDI-Public(01)05414734502313(10)P000237901(17)280731
Combination Product (Y/N)Y
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P960030
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1944/46
Device Lot NumberP000237901
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/24/2025
Supplement Date Received by Manufacturer12/16/2025
Initial Report FDA Received Date12/09/2025
Supplement Report FDA Received Date12/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ASSURITY.; TENDRIL.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age88 YR
Patient SexFemale